Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 52, Number 1 (2008), 243-259.
Direct singularities and completely invariant domains of entire functions
Let f be a transcendental entire function which omits a point a∈ℂ. We show that if D is a simply connected domain which does not contain a, then the full preimage f−1(D) is disconnected. Thus, in dynamical context, if an entire function has a completely invariant domain and omits some value, then the omitted value belongs to the completely invariant domain. We conjecture that the same property holds if a is a locally omitted value (i.e., the projection of a direct singularity of f−1). We were able to prove this conjecture for entire functions of finite order. We include some auxiliary results on singularities of f−1 for entire functions f, which can be of independent interest.
Illinois J. Math. Volume 52, Number 1 (2008), 243-259.
First available in Project Euclid: 15 May 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30D20: Entire functions, general theory
Bergweiler, Walter; Eremenko, Alexandre. Direct singularities and completely invariant domains of entire functions. Illinois J. Math. 52 (2008), no. 1, 243--259.https://projecteuclid.org/euclid.ijm/1242414130